advertisement
Question
Posted by: Beatrice | 2009/09/16

Diane 35 / Ginette 35

Hi there,

I need help please!!!! Last month i was using Diane 35 and I got my period the 18th of August. I then starting using Ginette 35 after the Daine was up.... I am now on my 4th white film-coated biconvex non-hormonal tablets. but still no period... Could i be pregnant now...

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is unlikelly that you are pregnant. Ginette and Diane are the same thing. Your period should start soon.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement